U.S. doctors online nowAsk doctors free
Port Orange, FL
A 23-year-old male asked:

What are the few symptoms of allergy with pantoprazole? and how long after taking it can show allergic symptoms? i am taking since 8 months. i have itchy hands and feet since two days.

2 doctor answers2 doctors weighed in
Dr. Nayla Mumneh
Allergy and Immunology 30 years experience
Medication allergy: While potentially any medication can cause an allergic reaction, if your symptoms have been ruled out to be from anything else, then you can attribute them to the medication you are taking. Before stopping it, you have to consult the doctor who prescribed it and they can direct you if you need to see an allergist or dermatologist.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Tracy Lovell
Internal Medicine - rheumatology 22 years experience
See below: Something else may be causing your current symptoms considering that this has been only occuring for two days and you have been taking this for 8 months. Consider seeing your provider for an evaluation to see what is causing your symptoms.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 14, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.